# SDR HEEA0015478

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER INTERMITTENTLY UNCOMMANDED GO AROUND MODE CONDITION.
